Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/94717
Title: Magnetic susceptibility of a two-dimensional electron gas in the strong magnetic field limit and for non-zero temperatures
Authors: Wang, Lipo.
O'Connell, R. F.
Keywords: DRNTU::Engineering::Electrical and electronic engineering
Issue Date: 1987
Source: Wang, L., & O'Connell, R. F. (1987). Magnetic susceptibility of a two-dimensional electron gas in the strong magnetic field limit and for non-zero temperatures. Physica Status Solidi (b), 144(2), 781-786.
Series/Report no.: Physica status solidi (b)
Abstract: Analytic expressions are derived for the magnetic susceptibility and the Fermi energy of a non-interacting two-dimensional electron gas in the strong field limit and for non-zero temperatures. The results at zero temperature agree with existing calculations but the results at finite temperature are different from those obtained recently by other authors. Es werden analytische Ausdrücke für die magnetische Suszeptibilität und die Fermi-Energie eines nichtwechselwirkenden zweidimensionalen Elektronengases in der Näherung des starken Feldes und für Temperaturen ungleich null abgeleitet. Die Ergebnisse für den Temperaturnullpunkt stimmen mit existierenden Berechnungen überein, jedoch unterscheiden sich die Ergebnisse bei endlichen Temperaturen von denen anderer Autoren.
URI: https://hdl.handle.net/10356/94717
http://hdl.handle.net/10220/8132
ISSN: 1521-3951
DOI: 10.1002/pssb.2221440238
Rights: © 1987 WILEY-VCH Verlag GmbH & Co. KGaA.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:EEE Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.